Winter Weather, New Castle
- When
- January 23, 7:00 PM EST to January 24, 12:00 AM EST
- Where
- New Castle forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
A low pressure system brought some measurable snow at the onset of precipitation in New Castle County on the evening of the 23rd. m.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A low pressure system brought some measurable snow at the onset of precipitation in New Castle County on the evening of the 23rd. Precipitation started as snow between 7 p.m. and 8 p.m. EST and went back and forth between snow and rain during the evening before changing to rain for the remainder of the event late that evening. In Kent County, precipitation started briefly as snow before quickly changing to rain. Representative snowfall included 0.8 inches in Hockessin (New Castle County), 0.5 inches in Newark (New Castle County) and 0.3 inches at the New Castle County Airport.
The onshore flow caused by the low pressure system resulted in minor tidal flooding during the high tide cycle on the morning of the 24th in Sussex County. The high tide in Lewes reached 6.01 feet above mean lower low water. Minor tidal flooding starts at 6.00 feet above mean lower low water.
The precipitation was caused by a low pressure system which moved along the northern Gulf of Mexico on the evening of the 22nd through the morning of the 23rd. It then started to track to the northeast and was in southeast Alabama on the afternoon of the 23rd and moved through southern Georgia overnight on the 23rd. A second low pressure system formed on its warm front that same night in South Carolina. This would become the primary low pressure system as it too tracked to the northeast. At 1 a.m. EST on the 24th, it was located near Norfolk, Virginia, 7 a.m. EST on the 24th over the Delmarva coastal waters as it started to intensify rapidly. At 1 p.m. EST on the 24th, the low pressure system was already southeast of Long Island, New York and would pass near Nantucket, Massachusetts later that afternoon. The lack of a high pressure system north of the system in spite of a favorable track prevented much snow from falling with this system.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 23, 4:21 PM EST, 2 hours 39 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EST FRI JAN 23 2015
.SYNOPSIS...
LOW PRESSURE DEVELOPING DEVELOPING ALONG THE NORTHERN GULF COAST
THIS AFTERNOON WILL TRACK NORTHEASTWARD AND INSTENSIFY TONIGHT
THROUGH SATURDAY. THE LOW WILL BRING A MIX OF WINTRY WEATHER TO
OUR AREA AS IT PASSES BY A LITTLE TO OUR SOUTH AND EAST ON
SATURDAY. A SECOND LOW PRESSURE MOVING SOUTHEAST OUT OF CANADA
WILL BRING A CHANCE FOR SNOW SUNDAY NIGHT INTO MONDAY. COLD HIGH
PRESSURE WILL MOVE OVER THE AREA FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WE WILL NOT BE MAKING A GREAT DEAL OF CHANGE TO THE OVERALL
FORECAST. WE WILL BE ADJUSTING A FEW DETAILS.
IT CONTINUES TO APPEAR AS THOUGH THE LEADING EDGE OF THE
PRECIPITATION WILL BE UP TO ABOUT DELAWARE BAY AT 700 PM. THE
PRECIPITATION SHOULD OVERSPREAD THE REMAINDER OF OUR FORECAST AREA
BY ABOUT MIDNIGHT.
IT SHOULD BEGIN AS A MIX OF RAIN AND SNOW IN OUR FAR SOUTH AND THE
EVENT WILL LIKELY BEGIN AS ALL SNOW IN THE REMAINDER OF OUR FORECAST
AREA BASED ON THE FORECAST SOUNDINGS.
THE BEST PERIOD OF LIFT SHOULD PROGRESS FROM SOUTH TO NORTH OVER OUR
FORECAST AREA BETWEEN ABOUT MIDNIGHT AND DAYBREAK. THE BEST SNOW
GROWTH WILL OCCUR AT THAT TIME. HOWEVER, WARMER AIR WILL CONTINUE TO
BUILD OVER OUR REGION, AS WELL, WITH NO BLOCKING HIGH TO OUR NORTH
AND NORTHEAST.
A TRANSITION THROUGH SNOW TO SLEET TO RAIN IS ANTICIPATED FOR MOST
LOCATIONS TO THE SOUTHEAST OF THE INTERSTATE 95 CORRIDOR OVERNIGHT.
THE SAME TRANSITION IS EXPECTED ALONG THE INTERSTATE 95 CORRIDOR
LATE TONIGHT BUT THERE MAY BE SOME FREEZING RAIN, AS WELL.
IT SHOULD BE MAINLY A SNOW EVENT FOR OUR NORTHERN COUNTIES WITH
PERHAPS SOME SLEET MIXED WITH THE SNOW, ESPECIALLY SOUTH OF
INTERSTATE 78. IT APPEARS AS THOUGH OUR NORTHERN COUNTIES WILL
RECEIVE BETWEEN 3 AND 6 INCHES OF SNOW. THE MIX WILL KEEP SNOWFALL
AMOUNTS TO 1 TO 3 INCHES IN THE INTERSTATE 95 CORRIDOR AND AN INCH
OR LESS TO THE SOUTHEAST.
BASED ON THE LATEST FORECAST, WE HAVE REMOVED THE MARYLAND COUNTIES
OF QUEEN ANNE'S, TALBOT AND CAROLINE FROM THE WINTER WEATHER
ADVISORY. ALSO, WE HAVE REMOVED KENT COUNTY, DELAWARE AND CAPE MAY
COUNTY, NEW JERSEY. THOSE LOCATIONS WILL START AS A BRIEF MIX OF
RAIN AND SNOW BEFORE GOING TO ALL RAIN WITH LITTLE SNOW
ACCUMULATION ANTICIPATED.
THE HEAVIEST LIQUID EQUIVALENT AMOUNTS ARE FORECAST TO BE ACROSS OUR
SOUTHEASTERN COUNTIES WHERE SOME LOCATIONS COULD RECEIVE CLOSE TO AN
INCH OF RAINFALL.
THE SURFACE LOW IS ANTICIPATED TO BE OVER GEORGIA THIS EVENING AND
OFF THE VIRGINIA COAST AROUND DAYBREAK.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
MOST OF THE PRECIPITATION SHOULD BE OVER BY MID MORNING ON
SATURDAY WITH THE EXCEPTION OF A FINAL LOBE OF LIGHT SNOW AND RAIN
WHICH SHOULD PASS FROM WEST TO EAST ACROSS OUR REGION FROM LATE
MORNING THROUGH MID AFTERNOON. A MID LEVEL TROUGH AXIS IS FORECAST
TO SWEEP ACROSS OUR REGION FROM THE WEST DURING THE MID AFTERNOON
HOURS, BRINGING AND END TO THE PRECIPITATION.
THE SURFACE LOW IS EXPECTED TO MOVE FROM THE WATERS OFF THE DELMARVA
IN THE MORNING TO WELL EAST OF CAPE COD LATE IN THE DAY. THE SYSTEM
WILL STRENGTHEN AND WE SHOULD EXPERIENCE AN INCREASING NORTH TO
NORTHWEST WIND.
MAXIMUM TEMPERATURES ARE FORECAST TO BE MAINLY IN THE 30S, EXCEPT
ACROSS OUR FAR SOUTH WHERE THEY COULD GET INTO THE LOWER 40S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
THE LONG TERM PERIOD WILL BE CHARACTERIZED BY CONTINUED TROUGHINESS
OVER THE EASTERN US AND MOSTLY BELOW NORMAL TEMPS. SEVERAL SHORTWV
TROFS WILL BE MOVG ACROSS THE AREA AS WELL. THE FIRST WILL BE
EXITING THE EAST COAST AT THE BEGINNING OF THE PERIOD ON SAT
EVENING. ANOTHER WILL FOLLOW SUNDAY NIGHT INTO MONDAY AND IS FCST
TO DEEPEN OF THE EAST COAST THROUGH MID WEEK. A THIRD SYSTEM WILL
MOVE THROUGH TOWARDS THE END OF THE WEEK.
THE SFC LOW ASSOCD WITH THE FIRST SYSTEM SHOULD BE EAST OF CAPE
COD AT 00Z SUN AND DEEPENING RAPIDLY AS IT MOVES AWAY TOWARD NOVA
SCOTIA. THIS LEAVES OUR AREA IN NW FLOW AND COLD ADVCTN FOR SUNDAY
WITH A COLD FRONT MOVING THROUGH ON SUNDAY. THUS SMWHT COLDER AIR
WILL BE IN PLACE AHEAD OF THE NEXT SYSTEM.
PRECIP...MOSTLY IN THE FORM OF SNOW...SHOULD BEGIN TO OVERSPREAD
THE AREA SUNDAY EVENING. PRECIP COULD BEGIN OVER NRN DELMARVA AS
A MIX OF RAIN AND SNOW BUT SHOULD CHANGE TO ALL SNOW OVERNIGHT AS
THE PRECIP RATE INCREASES AND SOME NOCTURNAL COOLING TAKES PLACE.
PERIODS OF SNOW SHOULD CONTINUE INTO MONDAY AS LOW PRESSURE MOVES
BY TO OUR SOUTH AND THEN BEGINS TO DEEPEN OFF THE MID-ATLANTIC
COAST. THE MOST SIGNIFICANT SNOW COULD OCCUR MONDAY MORNING...
ALTO OVERALL AMOUNTS SHOULD BE FAIRLY LIGHT WITH THIS RELATIVELY
FAST MOVG SYSTEM...POSSIBLY 2 TO 4 INCHES OVER NRN DELMARVA WITH
AMOUNTS DECREASING NWD INTO NJ AND PA. MOST OF THE MODEL GUIDANCE
IS SHOWING SNOW AS THE DOMINANT P-TYPE THROUGH THE EVENT...HWVR
SRN DE COULD SEE SOME MIXING WITH RAIN.
AFTER PRECIP ENDS MONDAY EVE...HIGH PRES AND DRIER AIR WILL
GRADUALL MOVE IN FOR MID WEEK. TEMPS WILL BE WELL BELOW NORMAL FOR
MID WEEK BUT SHOULD MOVE BACK TOWARD NORMAL FOR THE END OF THE
WEEK. ANOTHER SHRTWV AND ASSOCD FRONTAL SYSTEM COULD BRING SOME
LIGHT PRECIP THU NIGHT OR FRE BUT FOR NOW THIS IS QUITE UNCERTAIN
AND NOT REFLECTED IN THE FCST GRIDS.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
CONDITIONS WERE VFR THIS AFTERNOON. MVFR CEILINGS MAY DEVELOP
OVER OUR REGION DURING THE EVENING HOURS BEFORE THE PRECIPITATION
ARRIVES. THE SNOW IS FORECAST TO GET TO KILG AND KMIV BY 0200Z, TO
KPHL/KPNE/KRDG/KACY BY 0300Z, AND TO KABE AND KTTN BY 0400Z.
CONDITIONS WILL QUICKLY DROP TO IFR/LIFR WITH THE ARRIVAL OF THE
PRECIPITATION.
WE ARE ANTICIPATING MAINLY SNOW AT KRDG AND KABE WITH A LITTLE
SLEET. IT SHOULD BE A TRANSITION FROM SNOW TO SLEET AND FREEZING
RAIN THEN TO RAIN AT KILG, KPHL, KPNE AND KTTN. THE EVENT MAY START
AS A BRIEF PERIOD OF SNOW AT KMIV AND KACY BEFORE GOING OVER TO ALL
RAIN.
A TOTAL OF 3 TO 5 INCHES OF SNOW MAY FALL ON THE AIRFIELDS AT KRDG
AND KABE. GENERALLY AN INCH OR TWO OF SNOW IS EXPECTED FOR
KILG/KPHL/KPNE/KTTN WITH SOME ICE POSSIBLE, AS WELL. AN INCH OR LESS
IS FORECAST TO FALL AT KMIV AND KACY.
LINGERING LIGHT PRECIPITATION IS ANTICIPATED FROM MID MORNING
SATURDAY INTO THE AFTERNOON HOURS. CONDITIONS SHOULD STAY MOSTLY IN
THE IFR RANGE.
THE WIND SHOULD BE VARIABLE AT LESS THAN 8 KNOTS UNTIL LATE TONIGHT
WHEN A NORTHEAST WIND WILL LIKELY DEVELOP. SPEEDS ARE FORECAST TO
INCREASE TO 10 TO 15 KNOTS WITH GUSTS NEAR 20 KNOTS AS THE WIND
BACKS TO THE NORTH THEN TO THE NORTHWEST ON SATURDAY.
OUTLOOK...
SAT NIGHT/SUN...IMPROVING CONDITIONS SAT NIGHT. VFR SUNDAY.
SUN NIGHT...CONDITIONS DIMINISHING WITH IFR POSSIBLE AND SNOW BY
EARLY MORNING.
MON...MVFR/IFR WITH LOWER CIGS/VSBYS IN SNOW.
MON NIGHT - CONDITIONS SLOWLY IMPROVING TO MVFR...POSSIBLY VFR LATE.
TUE - WED...MOSTLY VFR.
&&
.MARINE...
WE WILL CONTINUE THE SMALL CRAFT ADVISORY AND WE WILL EXPAND IT
TO INCLUDE UPPER DELAWARE BAY. THE ADVISORY WILL BEGIN AT 400 AM
SATURDAY AS LOW PRESSURE STARTS TO PASS OFF THE COAST NEAR THE
VIRGINIA CAPES. THE LOW IS EXPECTED TO PASS TO THE SOUTHEAST AND
EAST OF THE COASTAL WATERS OF DELAWARE AND NEW JERSEY. THE SYSTEM
WILL STRENGTHEN AND WIND GUSTS AROUND 30 KNOTS ARE LIKELY. WAVE
HEIGHTS ON OUR OCEAN WATERS SHOULD BUILD TO 6 TO 9 FEET.
OUTLOOK...
STRONG SMALL CRAFT ADVISORY CONDS ARE EXPECTED TO DEVELOP EARLY
MONDAY MORNING AND MAY CONTINUE THROUGH WEDNESDAY. SEAS COULD
REACH 8 TO 10 FEET IN PERSISTENT NE FLOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST
SATURDAY FOR PAZ054-055-060>062-105.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 8 AM EST
SATURDAY FOR PAZ070-071-101>104-106.
NJ...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST
SATURDAY FOR NJZ001-007>010.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 5 AM EST
SATURDAY FOR NJZ016>019.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 2 AM EST
SATURDAY FOR NJZ020>022-027.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 8 AM EST
SATURDAY FOR NJZ012-013-015.
DE...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 5 AM EST
SATURDAY FOR DEZ001.
MD...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 5 AM EST
SATURDAY FOR MDZ008-012.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 10 AM EST SUNDAY
FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 6 AM EST SUNDAY FOR
ANZ430-431.
&&
SYNOPSIS...AMC
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...AMC
AVIATION...AMC/IOVINO
MARINE...AMC/DRAG/IOVINOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 PM EST FRI JAN 23 2015 NJZ001-007>010-PAZ054-055-060>062-105-242145- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-UPPER BUCKS- 438 PM EST FRI JAN 23 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FOR SATURDAY. SOME ADDITIONAL SNOW POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ016>019-242145- NEW CASTLE-CECIL-KENT MD-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON- 438 PM EST FRI JAN 23 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME MIXED PRECIPITATION POSSIBLE SATURDAY MORNING. LIGHT SNOW POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-015-PAZ070-071-101>104-106-242145- MIDDLESEX-WESTERN MONMOUTH-MERCER-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-LOWER BUCKS- 438 PM EST FRI JAN 23 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FOR SATURDAY MORNING. LIGHT SNOW POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ020>022-027-242145- OCEAN-CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON- 438 PM EST FRI JAN 23 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME LIGHT SNOW POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ014-023>026-242145- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- EASTERN MONMOUTH-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 438 PM EST FRI JAN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LIGHT SNOW EXPECTED ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-242145- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 438 PM EST FRI JAN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NEAR GALE CONDITIONS POSSIBLE MONDAY OR MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-242145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 438 PM EST FRI JAN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2015Every state in 2015This day in weather historyWarnings in Delaware, January 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 554501.